Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 32, NWS San Angelo, TX

May 18, 2019Tom Green County, Texas

NWS San Angelo, TX issued this tornado warning at May 18, 2019, 5:39 AM CDT for Tom Green County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2019, 5:39 AM CDT (10:39 UTC)
Expired
May 18, 2019, 6:30 AM CDT
In force
51 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Tom Green County, TX

The radar

The San Angelo radar (KSJT), 14 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 2:20 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 10.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 706 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
706 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2606 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

036 
WFUS54 KSJT 181039
TORSJT
TXC451-181130-
/O.NEW.KSJT.TO.W.0032.190518T1039Z-190518T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
539 AM CDT Sat May 18 2019

The National Weather Service in San Angelo has issued a

* Tornado Warning for...
  Northeastern Tom Green County in west central Texas...

* Until 630 AM CDT.
    
* At 539 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over San Angelo, moving northeast at 25 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  San Angelo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3142 10045 3145 10048 3162 10039 3147 10027
TIME...MOT...LOC 1039Z 242DEG 20KT 3145 10044 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

SK
3 follow-up statements
521 
WWUS54 KSJT 181051
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
551 AM CDT Sat May 18 2019

TXC451-181130-
/O.CON.KSJT.TO.W.0032.000000T0000Z-190518T1130Z/
Tom Green TX-
551 AM CDT Sat May 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
NORTHEASTERN TOM GREEN COUNTY...
    
At 550 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Goodfellow Air Force Base, or near San Angelo,
moving northeast at 25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
San Angelo.

# 

# 

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3145 10040 3150 10046 3162 10039 3149 10029
TIME...MOT...LOC 1050Z 242DEG 20KT 3148 10037 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

SK
445 
WWUS54 KSJT 181115
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
615 AM CDT Sat May 18 2019

TXC451-181130-
/O.CON.KSJT.TO.W.0032.000000T0000Z-190518T1130Z/
Tom Green TX-
615 AM CDT Sat May 18 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
NORTHEASTERN TOM GREEN COUNTY...
    
At 614 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Veribest, or 8 miles northeast of
San Angelo, moving northeast at 15 mph.

HAZARD...Tornado

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Tom Green County.

# 

# 

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3151 10036 3156 10040 3160 10037 3153 10032
TIME...MOT...LOC 1114Z 233DEG 11KT 3154 10036 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

SK
952 
WWUS54 KSJT 181122
SVSSJT

Severe Weather Statement
National Weather Service San Angelo TX
622 AM CDT Sat May 18 2019

TXC451-181130-
/O.EXP.KSJT.TO.W.0032.000000T0000Z-190518T1130Z/
Tom Green TX-
622 AM CDT Sat May 18 2019

...THE TORNADO WARNING FOR NORTHEASTERN TOM GREEN COUNTY WILL EXPIRE
AT 630 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.


LAT...LON 3151 10036 3156 10040 3160 10037 3153 10032
TIME...MOT...LOC 1120Z 242DEG 20KT 3155 10033 

$$

SK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:41 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 18, 3:41 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
341 AM CDT Sat May 18 2019

.SHORT TERM...
(Today and Tonight)

Somewhat disorganized clusters of thunderstorms are affecting
areas north of Interstate 10 early this morning. These storms,
with some embedded severe weather in the form of hail up to golf
ball size, and wind gusts of 60+ mph will continue moving east
across the rest of the area through the morning hours either as
these clusters, or as a merging segmented line of storms. Expect
the activity to move east and out of the area during the
afternoon hours. Skies should clear from west to east behind the
thunderstorms as well, allowing for some heating, with highs
getting into the mid to upper 80s. Tonight, we should see a break
from overnight low clouds, and lows will be somewhat cooler,
dropping into the mid 50s to near 60.

.LONG TERM...
(Sunday through next Friday)

Sunday is still expected to be quiet with dry in place in the
lower levels, and zonal flow aloft. The one concern for Sunday
will be warmer temperatures. Highs could be as hot as mid 90s,
which would be warmer than the area has seen in some time.

The next upper level system quickly moves into the Intermountain
West Sunday night into Monday, putting west Texas back under
active southwest flow. The upper level low is expected to move
from the Great Basin area Sunday night, east into Colorado by
Tuesday morning, then pivot, and move north through the middle of
the week.

Low level moisture will quickly return to the area Sunday night,
and we could even see some isolated to scattered showers and
storms as early as Sunday night, mainly west of a
Throckmorton/Abilene/San Angelo line. Better chances move into the
area Monday and Monday night as active southwest flow moves over
the area and height falls increase instability. The GFS and ECMWF
are in fairly good agreement with the timing of the main upper
level trough axis moving through the area Monday night into
Tuesdaymorning, resulting the best chance for widespread
thunderstorm coverage coming Monday night. Much like today, expect
thunderstorms to move out of the area during the day Tuesday.

Wednesday through the end of the week, models keep us under
southwest flow between ridging to the east, and western troughing.
Will keep slight chance PoPs in at times, mainly for western
areas, and temperatures will average near or slightly warmer than
normal for this time of the year.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 84  56  86  69 /  60   0   0  10
San Angelo 	 86  56  90  68 /  50   0   0  10
Junction 	 86  59  90  69 /  60   0   5  10
Brownwood 	 83  56  87  67 /  70   0   0  10
Sweetwater 	 83  56  86  68 /  40   0   0  20
Ozona      	 84  55  87  68 /  40   0   0  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
None.
&&

20
Hazardous weather outlook, May 18, 4:07 AM CDT, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
407 AM CDT Sat May 18 2019

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-190915-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
407 AM CDT Sat May 18 2019

This Hazardous Weather Outlook is for portions of west central
Texas.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms will affect areas mainly north of
Interstate 10 through early afternoon today. Large hail, damaging
wind gusts, isolated tornadoes, and locally heavy rainfall
leading to flash flooding will all be possible with these storms.
In addition, deadly cloud to ground lightning will be possible
with all these storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Strong to severe thunderstorms will be possible Monday afternoon
into Monday night. The main hazards will be large hail, damaging
winds, and deadly cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, May 18, 2:40 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
240 AM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     12 N ELDORADO           31.03N 100.60W
05/18/2019                   SCHLEICHER         TX   LAW ENFORCEMENT

            THE SCHLEICHER COUNTY SHERIFF OFFICE
            REPORTED A ROOF BLOWN OFF OF A RESIDENCE 12
            MILES NORTH OF ELDORADO, ON COUNTY ROAD 431.

&&
Local storm report, May 18, 3:12 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
312 AM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     TSTM WND DMG     12 SSW CHRISTOVAL       31.04N 100.59W
05/18/2019                   SCHLEICHER         TX   TRAINED SPOTTER

            THUNDERSTORM WIND DAMAGE TO A RESIDENCE 12
            MILES NORTH OF ELDORADO, IN NORTHERN
            SCHLEICHER COUNTY. LARGE LIVE OAK TREES WERE
            BLOWN OVER, A WINDOW WAS BLOWN OUT OF A
            HOUSE, AND A GARAGE DOOR WAS DAMAGED.

&&
Special weather statement, May 18, 3:23 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service San Angelo TX
323 AM CDT Sat May 18 2019

TXZ054-064>066-127-180915-
Runnels TX-Nolan TX-Coke TX-Taylor TX-Sterling TX-
323 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COKE...NORTHEASTERN
STERLING...SOUTHEASTERN NOLAN...SOUTHWESTERN TAYLOR AND NORTHWESTERN
RUNNELS COUNTIES UNTIL 415 AM CDT...

At 323 AM CDT, Doppler radar was tracking a strong thunderstorm near
Silver, or 18 miles northeast of Sterling City, moving northeast at
40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sanco around 335 AM CDT.
  Maryneal around 350 AM CDT.
  Blackwell around 355 AM CDT.
  Nolan around 405 AM CDT.

Other locations impacted by this storm include Drasco, Pumphrey,
Shep, The Intersection Of Highway 158 And Ranch Road 2059, Wilmeth,
The Intersection Of Highway 70 And Ranch Road 53 and Oak Creek
Reservoir.

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3198 9992 3182 10086 3205 10094 3209 10087
      3208 10067 3221 10066 3246 10022
TIME...MOT...LOC 0823Z 242DEG 44KT 3202 10076
Special weather statement, May 18, 4:04 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service San Angelo TX
404 AM CDT Sat May 18 2019

TXZ049-054-065-181000-
Fisher TX-Nolan TX-Coke TX-
404 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COKE...NOLAN AND
FISHER COUNTIES UNTIL 500 AM CDT...

At 403 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Silver, or 18 miles southeast of Colorado City,
moving northeast at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Champion around 425 AM CDT.
  Roscoe around 440 AM CDT.
  Sweetwater around 455 AM CDT.
  Longworth around 500 AM CDT.

Additional strong thunderstorms will affect areas from northern
Nolan County northward into Fisher County over the next hour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3296 10014 3211 10015 3208 10018 3208 10024
      3204 10024 3193 10036 3208 10080 3209 10066
      3296 10065
TIME...MOT...LOC 0903Z 217DEG 31KT 3217 10070

sn
Special weather statement, May 18, 5:00 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service San Angelo TX
500 AM CDT Sat May 18 2019

TXZ071-072-181100-
Irion TX-Tom Green TX-
500 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOM GREEN AND
NORTHEASTERN IRION COUNTIES UNTIL 600 AM CDT...

At 459 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tankersley, or 11 miles northeast of Mertzon, moving east at 20 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Twin Buttes Reservoir around 515 AM CDT.
  Lake Nasworthy and San Angelo State Park around 525 AM CDT.
  O.C. Fisher Reservoir around 530 AM CDT.
  San Angelo around 540 AM CDT.
  Goodfellow Air Force Base around 545 AM CDT.
  Wall around 555 AM CDT.
  Veribest around 600 AM CDT.

Other locations impacted by this storm include Harriet and Us-
67 Near The Irion-Tom Green County Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3154 10078 3162 10025 3162 10023 3158 10023
      3158 10011 3132 10011 3122 10091
TIME...MOT...LOC 0959Z 250DEG 19KT 3136 10066

sn
Special weather statement, May 18, 5:07 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service San Angelo TX
507 AM CDT Sat May 18 2019

TXZ049-054-113-127-181100-
Fisher TX-Nolan TX-Jones TX-Taylor TX-
507 AM CDT Sat May 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JONES...EASTERN NOLAN...
SOUTHEASTERN FISHER AND TAYLOR COUNTIES UNTIL 600 AM CDT...

At 506 AM CDT, Doppler radar was tracking a strong thunderstorm near
Coronados Camp, or 19 miles southwest of Abilene, moving northeast at
30 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Buffalo Gap and View around 525 AM CDT.
  Dyess Afb and Caps around 530 AM CDT.
  Wylie and Tye around 535 AM CDT.
  Abilene and Hamby around 600 AM CDT.

Other locations impacted by this storm include Funston, Impact, Lake
Abilene, Camp Tonkawa, Shep, Lake Fort Phantom Hill, Lake Sweetwater,
The Intersection Of Us-180 And Farm Road 600, Ovalo and Hodges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 AM CDT for west central
Texas.

LAT...LON 3292 9962 3221 9963 3209 10017 3247 10040
TIME...MOT...LOC 1006Z 233DEG 25KT 3232 10004

sn

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:05 PM CDTTornado WarningSJTCrockett40 min
May 17, 7:42 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 17, 8:24 PM CDTSevere Thunderstorm WarningSJTCrockett51 min
May 17, 9:11 PM CDTSpecial Weather StatementSJTCrockett49 min
May 17, 10:46 PM CDTSpecial Weather StatementSJTCrockett44 min
May 17, 11:08 PM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher37 min
May 17, 11:40 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher50 min
May 18, 12:29 AM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher46 min
May 18, 12:46 AM CDTTornado WarningSJTSchleicher29 min
May 18, 1:09 AM CDTSevere Thunderstorm WarningSJTSchleicher66 min
May 18, 1:31 AM CDTSpecial Weather StatementSJTSterling44 min
May 18, 2:04 AM CDTSpecial Weather StatementSJTTom Green41 min
May 18, 2:10 AM CDTAreal Flood AdvisorySJTSchleicher, Tom Green50 min
May 18, 2:37 AM CDTSpecial Weather StatementSJTCoke, Sterling38 min
May 18, 3:23 AM CDTSpecial Weather StatementSJTCoke, Nolan52 min
May 18, 3:46 AM CDTAreal Flood AdvisorySJTIrion59 min
May 18, 3:57 AM CDTSevere Thunderstorm WarningSJTIrion48 min
May 18, 4:04 AM CDTSpecial Weather StatementSJTFisher, Nolan56 min
May 18, 4:49 AM CDTTornado WarningSJTIrion, Tom Green26 min
May 18, 5:00 AM CDTSpecial Weather StatementSJTTom Green60 min
May 18, 5:07 AM CDTSpecial Weather StatementSJTJones, Taylor53 min
May 18, 5:08 AM CDTTornado WarningSJTTom Green22 min
May 18, 5:15 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green45 min
May 18, 5:21 AM CDTTornado WarningSJTTom Green24 min
May 18, 5:40 AM CDTSevere Thunderstorm WarningSJTCallahan, Jones, Shackelford, Taylor65 min
May 18, 5:45 AM CDTTornado WarningSJTJones, Taylor45 min
May 18, 5:48 AM CDTSevere Thunderstorm WarningSJTFisher, Jones57 min
May 18, 5:58 AM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green62 min
May 18, 6:08 AM CDTAreal Flood AdvisorySJTIrion, Runnels, Tom Green112 min
May 18, 6:15 AM CDTTornado WarningSJTJones, Shackelford30 min
May 18, 6:36 AM CDTSevere Thunderstorm WarningSJTCoke39 min
May 18, 6:38 AM CDTSpecial Weather StatementSJTJones67 min
May 18, 6:42 AM CDTSpecial Weather StatementSJTShackelford63 min
May 18, 6:42 AM CDTSevere Thunderstorm WarningSJTCoke, Concho, Runnels, Tom Green63 min
May 18, 6:44 AM CDTSpecial Weather StatementSJTHaskell31 min
May 18, 6:55 AM CDTSpecial Weather StatementSJTNolan, Sterling50 min
May 18, 6:55 AM CDTTornado WarningSJTConcho, Runnels35 min
May 18, 7:05 AM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton55 min
May 18, 7:06 AM CDTTornado Warning Tornado observedSJTRunnels24 min
May 18, 7:10 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green65 min
May 18, 7:19 AM CDTTornado Warning Tornado observedConsiderable damage threatSJTRunnels41 min
May 18, 7:24 AM CDTSpecial Weather StatementSJTCoke51 min
May 18, 7:38 AM CDTSevere Thunderstorm WarningSJTColeman, Runnels67 min
May 18, 7:45 AM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Runnels, Taylor45 min
May 18, 7:49 AM CDTTornado WarningSJTColeman, Runnels25 min
May 18, 7:57 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton48 min
May 18, 8:09 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor51 min
May 18, 8:13 AM CDTSpecial Weather StatementSJTTom Green62 min
May 18, 8:25 AM CDTSpecial Weather StatementSJTShackelford, Throckmorton65 min
May 18, 8:25 AM CDTTornado WarningSJTColeman35 min
May 18, 8:33 AM CDTFlash Flood WarningSJTTom Green117 min
May 18, 8:34 AM CDTTornado Warning Tornado observedConsiderable damage threatSJTColeman26 min
May 18, 8:40 AM CDTFlash Flood WarningSJTRunnels3 hr
May 18, 8:52 AM CDTTornado Warning Tornado observedSJTCallahan23 min
May 18, 8:55 AM CDTSpecial Weather StatementSJTRunnels50 min
May 18, 9:03 AM CDTSevere Thunderstorm WarningSJTCallahan, Coleman57 min
May 18, 9:19 AM CDTSpecial Weather StatementSJTConcho26 min
May 18, 9:24 AM CDTSevere Thunderstorm WarningSJTBrown66 min
May 18, 9:47 AM CDTFlash Flood WarningSJTBrown, Callahan, Coleman, Runnels3 hr
May 18, 9:55 AM CDTSpecial Weather StatementSJTConcho35 min
May 18, 9:57 AM CDTSevere Thunderstorm WarningSJTColeman48 min
May 18, 10:36 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch39 min
May 18, 11:10 AM CDTSpecial Weather StatementSJTMenard50 min
May 18, 11:18 AM CDTSevere Thunderstorm WarningSJTBrown, Coleman42 min
May 18, 11:36 AM CDTSevere Thunderstorm WarningSJTMcCulloch39 min
May 18, 11:44 AM CDTAreal Flood AdvisorySJTBrown, Coleman3 hr
May 18, 12:14 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Mason, San Saba46 min
May 18, 12:33 PM CDTSevere Thunderstorm WarningSJTSan Saba42 min
May 18, 1:07 PM CDTSpecial Weather StatementSJTSan Saba38 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.